On the global existence of smooth solution to the 2-D FENE dumbbell model

Fang-Hua Lin, Ping Zhang, Zhifei Zhang

Research output: Contribution to journalArticle

Abstract

In two space dimension, we prove the global existence of smooth solutions to a coupled microscopic-macroscopic co-rotational FENE dumbbell model which arises from the kinetic theory of diluted solutions of polymeric liquids with noninteracting polymer chains.

Original languageEnglish (US)
Pages (from-to)531-553
Number of pages23
JournalCommunications in Mathematical Physics
Volume277
Issue number2
DOIs
StatePublished - Jan 2008

Fingerprint

Kinetic Theory
Smooth Solution
kinetic theory
Global Existence
Polymers
Liquid
polymers
liquids
Model

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

On the global existence of smooth solution to the 2-D FENE dumbbell model. / Lin, Fang-Hua; Zhang, Ping; Zhang, Zhifei.

In: Communications in Mathematical Physics, Vol. 277, No. 2, 01.2008, p. 531-553.

Research output: Contribution to journalArticle

@article{77d51b28c4fa4735855f7db367ee53e6,
title = "On the global existence of smooth solution to the 2-D FENE dumbbell model",
abstract = "In two space dimension, we prove the global existence of smooth solutions to a coupled microscopic-macroscopic co-rotational FENE dumbbell model which arises from the kinetic theory of diluted solutions of polymeric liquids with noninteracting polymer chains.",
author = "Fang-Hua Lin and Ping Zhang and Zhifei Zhang",
year = "2008",
month = "1",
doi = "10.1007/s00220-007-0385-1",
language = "English (US)",
volume = "277",
pages = "531--553",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On the global existence of smooth solution to the 2-D FENE dumbbell model

AU - Lin, Fang-Hua

AU - Zhang, Ping

AU - Zhang, Zhifei

PY - 2008/1

Y1 - 2008/1

N2 - In two space dimension, we prove the global existence of smooth solutions to a coupled microscopic-macroscopic co-rotational FENE dumbbell model which arises from the kinetic theory of diluted solutions of polymeric liquids with noninteracting polymer chains.

AB - In two space dimension, we prove the global existence of smooth solutions to a coupled microscopic-macroscopic co-rotational FENE dumbbell model which arises from the kinetic theory of diluted solutions of polymeric liquids with noninteracting polymer chains.

UR - http://www.scopus.com/inward/record.url?scp=36448949849&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36448949849&partnerID=8YFLogxK

U2 - 10.1007/s00220-007-0385-1

DO - 10.1007/s00220-007-0385-1

M3 - Article

VL - 277

SP - 531

EP - 553

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -